# SDR SWAA981794

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND EMERGENCY EXIT LIGHT (PORT SIDE) AFT OF OW EXIT  HAS EXPOSED WIRE AND IS INOP.  RECONNECTED WIRES AND INSTALLED COVER PER BOEING MM.
